MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035476200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure; after advancing the subject coil introducing sheath into the microcatheter, the physician pushed the subject coil forward.When approximately 20 cm of the delivery wire remained outside the introducing sheath, the subject coil could no longer be advanced into the introducing sheath.The physician then withdrew the subject coil out of the body and found that the junction between the soft and stiff sections in the middle of the delivery rod had broken.The coil was replaced, and the procedure was completed successfully with no clinical consequences to the patient.
 
Additional Manufacturer Narrative
H3-device evaluated by mfg-updated.Section b1 adverse event/product problem - corrected - no product problem.Section h1 type of reportable event - corrected - no malfunction.Due to the automated manufacturing execution system(mes) , there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the coil delivery wire was kinked in numerous locations.The main coil had slight stretching and kinking.The functional inspection was unable to be performed due to damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported ¿coil in catheter friction" could not be replicated; however, the analysis results are consistent with the reported event.But reported "coil delivery wire broken/fractured during use" was not confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during the surgery, the physician advanced the subject coil through a non-stryker brand microcatheter.When approximately 20 cm of the delivery wire remained outside, the coil could not be pushed forward.The physician then removed the coil from the body and found a breakage at the junction between the distal coil and stiff sections of delivery wire.The physician used a different brand of coil to successfully complete the surgery.After the procedure, the physician attempted to retract the coil into the introducing sheath but experienced difficulty in pushing it.As a result, multiple kinks and creases appeared at the tail end of the delivery wire.The device was returned for analysis, and the coil delivery wire was found to be kinked/bent at multiple sections.The main coil also seemed to be slightly stretched and kinked.Delivery wire was found to be kinked but it was confirmed that it was not fractured.Additional information provided by the customer indicated that the coil was stuck and could not move due to friction.The coil was also advanced with force.The tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter.The device was prepared for use as per the dfu.No damage was noted to the packaging prior to opening.The device was confirmed to be in good condition during preparation and prior to use on the patient.A continuous flush was set up and maintained throughout the clinical procedure.An assignable cause of ¿not confirmed¿ will be assigned to the reported event ¿ ¿coil delivery wire broken/fractured during use¿ as this issue included a returned product review, which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.Based on the available information of the device it is probable that the subject coil pushed against resistance may cause the reported and analyzed defect.Therefore, an assignable cause of 'procedural factors' will be assigned to the reported event- ¿coil in catheter friction¿ , and to the analyzed event ¿main coil stretched¿ and ¿main coil kinked/bent, as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of ¿handling damage¿ will be applied to the analyzed event ¿coil delivery wire kinked/bent¿, since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23610129
Report Number3008881809-2025-00652
Device Sequence Number9978419
Product Code HCG
UDI-Device Identifier04546540676542
UDI-Public(01)04546540676542(17)291209(10)25343933
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035476200
Device Lot Number25343933
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON-10 MICROCATHETER (STRYKER).
Patient SexUnknown
Patient RaceAsian